MathSciNet Relay Station
MathSciNet bibliographic data
MR1826369 13A10 (13H05 14Q20)
Ein, Lawrence; Lazarsfeld, Robert; Smith, Karen E. Uniform bounds and symbolic powers on smooth varieties. Invent. Math. 144 (2001), no. 2, 241–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement